ArticleInternal medicine (Tokyo, Japan)2024
Heparin-induced Thrombocytopenia with Anaphylactoid Reaction during Hemodialysis.
Article in Internal medicine (Tokyo, Japan), 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 3 citations in OpenAlex.
- Hemodialysis-related allergic reactions: a retrospective cohort study of clinical presentations, etiologies, and management.BMC nephrology · 2026Article
- Nafamostat Mesilate as an Anticoagulation Strategy for Heparin-Induced Thrombocytopenia: A Case Report.Journal of blood medicine · 2026Article
- Type II heparin-induced thrombocytopenia in a maintenance hemodialysis patient: A case report and literature review.Medicine · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We herein report a 64-year-old man with heparin-induced thrombocytopenia accompanied by anaphylactoid reaction during hemodialysis. The patient was admitted to our hospital with acute myocardial infarction and developed acute kidney injury after percutaneous coronary intervention. When maintenance hemodialysis with heparin was initiated, the patient developed an anaphylactoid reaction with dyspnea, hypotension, nausea, and vomiting. Laboratory tests revealed thrombocytopenia. Immunoglobulin G antibodies to heparin-platelet factor 4 complexes were positive, and a functional assay showed heparin-independent platelet activation. These results provide a definitive diagnosis of heparin-induced thrombocytopenia. The onset timing supported a diagnosis of 'rapid-onset' heparin-induced thrombocytopenia.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.